Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 20, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 2, 2007, 1:36 AM EST for Jefferson County, Leon County, Florida. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2007, 1:36 AM EST (06:36 UTC)
- Expired
- Mar 2, 2007, 2:30 AM EST
- In force
- 54 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Jefferson County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 22 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:10 AM EST | TSTM WND DMG | 2 E Monticello, FL | POSSIBLE TORNADO. NUMEROUS TREES DOWN JUST EAST OF MONTICELLO. WIDESPREAD POWER OUTAGES REPORTED ACROSS THE NORTH PART OF THE COUNTY. COUNTY EOC IS ON GENERATOR POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 8:39 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 362 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 020638 SVRTAE FLC065-073-020730- /O.NEW.KTAE.SV.W.0020.070302T0636Z-070302T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 136 AM EST FRI MAR 2 2007 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JEFFERSON COUNTY IN FLORIDA THIS INCLUDES THE CITY OF MONTICELLO LEON COUNTY IN FLORIDA THIS INCLUDES THE CITY OF TALLAHASSEE * UNTIL 230 AM EST * AT 133 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF TALLAHASSEE...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONTICELLO BY 155 AM EST... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3062 8429 3031 8454 3031 8387 3062 8363 $$ 38-GODSEY
1 follow-up statement
000 WWUS52 KTAE 020657 SVSTAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 156 AM EST FRI MAR 2 2007 FLC065-073-020730- /O.CON.KTAE.SV.W.0020.000000T0000Z-070302T0730Z/ JEFFERSON FL-LEON FL- 156 AM EST FRI MAR 2 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EST FOR LEON AND CENTRAL JEFFERSON COUNTIES... AT 155 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LLOYD...OR ABOUT 10 MILES SOUTHWEST OF MONTICELLO... MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NASH...DRIFTON...CASA BLANCO AND LOIS BY 205 AM EST... AUCILLA AND 6 MILES NORTH OF LAMONT BY 215 AM EST... IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR NORTH FLORIDA AND SOUTHWESTERN GEORGIA. LAT...LON 3062 8429 3031 8454 3031 8387 3062 8363 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 9:15 PM EST, 4 hours 21 minutes earlier.
Area forecast discussion, Mar 1, 9:15 PM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST THU MAR 1 2007
.SHORT TERM...UPDATED ZONE AND MARINE FCSTS FOR TORNADO WATCH #50
WHICH WILL BE EFFECTIVE UNTIL 10Z. SPEED/DIRECTIONAL SHEAR...HIGH
HELICITY VALUES AND MODEST INSTABILITY PER REGIONAL SOUNDINGS
SUGGEST POTENTIAL FOR DAMAGING WINDS AND ISOLATED TORNADOES WILL
PERSIST INTO THE OVERNIGHT HOURS. THREAT ENDS FROM WEST TO EAST
TOWARD MORNING AS SQUALL LINE EXITS AND COLD FRONT CLOSELY FOLLOWS.
MADE SLIGHT TWEAKS TO 06Z-12Z POP GRIDS.
&&
.MARINE...ADVISORY CONDITIONS WILL CONTINUE TONIGHT WITH GUSTY S-SW
WINDS AND BUILDING SEAS.
&&
.AVIATION...OCNL IFR-LIFR CIGS AT KTLH AND KPFN WILL GRADUALLY LIFT
ONCE MARINE LAYER ERODES IN RESPONSE TO INCREASING SWLY FLOW.
OTHERWISE...MVFR CIGS WILL PREVAIL THIS EVENING. THE MAIN FCST
CHALLENGE WILL BE THE TIMING OF THE SQUALL LINE AHEAD OF APPROACHING
COLD FRONT. LEFT VCSH FOR ALL TERMINALS...WITH TSRA AFFECTING
KDHN/KPFN 02Z-06Z...KABY 03Z-07Z...KTLH 04Z-08Z AND KVLD 06Z-10Z.
EXPECT REDUCED VSBY IN HEAVY DOWNPOURS AND GUSTY WINDS. THEN
LINGERING SHRA AND MVFR VSBYS WILL OCCUR FOLLOWING PASSAGE OF THE
SQUALL LINE. MVFR CIGS WILL LIFT TO VFR CIGS FROM WEST TO EAST
FRIDAY MORNING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FRIDAY AFTERNOON FOR INLAND WALTON...
HOLMES...WASHINGTON...JACKSON...GULF...CALHOUN...
LIBERTY...GADSDEN...AND LEON.
GM...SMALL CRAFT ADVISORY ALL MARINE LEGS.
&&
JAMSKIHazardous weather outlook, Mar 1, 5:11 AM EST, 20 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EST THU MAR 1 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-021015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 511 AM EST THU MAR 1 2007 /411 AM CST THU MAR 1 2007/ ..MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF THE LOCAL TRI-STATE REGION... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS WILL LIKELY BECOME SEVERE TODAY AND TONIGHT WITH DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES. ONE OR TWO OF THE TORNADOES MAY BE STRONG. THE STORM PREDICTION CENTER HAS HIGHLIGHTED MOST OF THE LOCAL REGION FOR A MODERATE RISK OF SEVERE THUNDERSTORMS. A HIGH RISK AREA COVERING A LARGE PORTION OF ALABAMA JUST MISSES OUR SOUTHEAST ALABAMA ZONES. WINDS AND SEAS INCREASING OUT AHEAD OF THE FRONT WILL BRING ADVISORY LEVEL CRITERIA TO THE COASTAL WATERS THIS AFTERNOON AND INTO EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MUCH DRIER AND COOLER WEATHER WILL FILTER IN BEHIND THE FRONT FRIDAY. THE FRONT IS EXPECTED TO STALL ACROSS NORTH CENTRAL FLORIDA BY LATE FRIDAY AND MAY MEANDER BACK TO THE NORTH BRINGING RAIN CHANCES TO THE AREA OVER THE WEEKEND. STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST LATE SUNDAY PUSHING THE FRONT AND EXPECTED CLOUD COVER WELL TO THE SOUTHEAST. DRY WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED INTO MID NEXT WEEK. .SPOTTER STATEMENT... SPOTTER ACTIVATION IS VERY LIKELY TODAY AND TONIGHT. SPOTTERS SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING COVERING OUR REGION. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Mar 1, 9:14 PM EST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 914 PM EST THU MAR 1 2007 ALZ068-FLZ009-020315- GENEVA-HOLMES- 814 PM CST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA AND HOLMES COUNTY IN NORTH FLORIDA... * UNTIL 915 PM CST AT 811 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF DE FUNIAK SPRINGS...MOVING NORTHEAST AT 45 MPH. PEOPLE IN GENEVA AND HOLMES COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Local storm report, Mar 1, 10:10 PM EST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO ECHO 31.47N 85.46W
03/01/2007 DALE AL EMERGENCY MNGR
UPDATE TO DAMAGE REPORT. TOTAL OF 15 HOMES DAMAGED OR
DESTROYED.
&&
LANIERSpecial weather statement, Mar 1, 10:38 PM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1038 PM EST THU MAR 1 2007 ALZ069-GAZ142-143-020430- EARLY-HOUSTON-MILLER- 1038 PM EST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY...HOUSTON AND MILLER COUNTIES... * UNTIL 1030 PM CST(1130 PM EST) AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COTTONWOOD...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... 4 MILES NORTHWEST OF COLQUITT BY 1130 PM EST. THIS STORM HAS BEEN SHOWING SIGNS OF ROTATION ALOFT ON DOPPLER RADAR... BUT AT THIS TIME WE DO NOT THINK A TORNADO IS DEVELOPING. HOWEVER A TORNADO WATCH REMAINS IN EFFECT FOR THIS AREA THROUGH 4 AM CST (5 AM EST). SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Special weather statement, Mar 1, 10:40 PM EST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1040 PM EST THU MAR 1 2007 FLZ008-010-012-020445- BAY-COASTAL WALTON-WASHINGTON- 940 PM CST THU MAR 1 2007 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...WALTON AND WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA... * UNTIL 1045 PM CST AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF SANTA ROSA BEACH...MOVING NORTHEAST AT 55 MPH. PEOPLE IN NORTHWESTERN BAY...SOUTHEASTERN WALTON AND WASHINGTON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Mar 1, 11:30 PM EST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1130 PM EST THU MAR 1 2007 ALZ069-FLZ010>014-016-026-GAZ123>128-142>146-155>157-020530- BAKER-BAY-CALHOUN-COLQUITT-DECATUR-DOUGHERTY-EARLY-GADSDEN-GRADY- GULF-HOUSTON-JACKSON-LEE-LIBERTY-MILLER-MITCHELL-SEMINOLE-TERRELL- TURNER-WASHINGTON-WORTH- 1130 PM EST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...BAY...CALHOUN... COLQUITT...DECATUR...DOUGHERTY...EARLY...GADSDEN...GRADY...GULF... HOUSTON...JACKSON...LEE...LIBERTY...MILLER...MITCHELL...SEMINOLE... TERRELL...TURNER...WASHINGTON AND WORTH COUNTIES... * UNTIL 1230 AM EST(1130 PM CST) AT 1125 PM EST(1025 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ALBANY GEORGIA JUST WEST OF PANAMA CITY FLORIDA...MOVING EAST AT 35 MPH. THESE STORMS WILL AFFECT EASTERN PORTIONS OF THE FLORIDA PANHANDLE...AS WELL AS MUCH OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. 9-FOURNIER
Special weather statement, Mar 2, 12:34 AM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1234 AM EST FRI MAR 2 2007 FLZ012>018-026-027-GAZ145>148-156>159-020630- BAY-BERRIEN-BROOKS-CALHOUN-COLQUITT-COOK-DECATUR-FRANKLIN-GADSDEN- GRADY-GULF-JEFFERSON-LEON-LIBERTY-MITCHELL-THOMAS-WAKULLA- 1234 AM EST FRI MAR 2 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...BERRIEN...BROOKS... CALHOUN...COLQUITT...COOK...DECATUR...FRANKLIN...GADSDEN...GRADY... GULF...JEFFERSON...LEON...LIBERTY...MITCHELL...THOMAS AND WAKULLA COUNTIES... * UNTIL 130 AM EST(1230 AM CST) AT 1229 AM EST(1129 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF PUTNEY TO 38 MILES SOUTHWEST OF PANAMA CITY...MOVING EAST AT 55 MPH. THESE STORMS WILL BE NEAR... WHIGHAM BY 1245 AM EST. QUINCY BY 1255 AM EST. COOLIDGE BY 105 AM EST. PORT ST. JOE BY 110 AM EST. THOMASVILLE BY 115 AM EST. SPARKS BY 120 AM EST. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. RESIDENTS IN THESE AREAS SHOULD MONITOR FOR FUTURE WARNINGS THAT MAY BE ISSUED FOR YOUR AREA. THIS LINE OF THUNDERSTORMS HAVE OCCASIONALLY PRODUCED SEVERE THUNDERSTORMS. SEEK SHELTER WHEN A WARNING IS ISSUED FOR YOUR AREA. THESE STORMS ARE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (850) 942-8833. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:43 PM EST | Tornado Warning | TAE | Holmes, Jackson, Walton | 32 min |
| Mar 1, 10:03 PM EST | Special Marine Warning | TAE | 87 min | |
| Mar 1, 11:29 PM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 2, 12:06 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Jackson | 39 min |
| Mar 2, 12:15 AM EST | Severe Thunderstorm Warning | TAE | Gadsden, Liberty | 60 min |
| Mar 2, 12:50 AM EST | Severe Thunderstorm Warning | TAE | Leon | 55 min |
| Mar 2, 1:12 AM EST | Severe Thunderstorm Warning | TAE | Liberty, Wakulla | 63 min |
| Mar 2, 2:02 AM EST | Severe Thunderstorm Warning | TAE | Madison | 63 min |
| Mar 2, 2:10 AM EST | Tornado Warning | TAE | Jefferson | 25 min |
| Mar 2, 2:17 AM EST | Tornado Warning | TAE | Madison | 28 min |
| Mar 2, 2:31 AM EST | Tornado Warning | TAE | Franklin | 14 min |
| Mar 2, 2:32 AM EST | Special Marine Warning | TAE | 43 min | |
| Mar 2, 3:12 AM EST | Severe Thunderstorm Warning | TAE | Madison | 18 min |
| Mar 2, 3:43 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 47 min |
| Mar 2, 5:16 AM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 9 hr |
| Mar 2, 2:20 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.